# SDR AALA201505049011

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 48,840 hours, 20,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE INTERMITTENT FLIGHT ATTENDANT REPORTS PRESS LIGHT SAME.  REPLACED THE DOOR PROXIMITY SWITCH, 4WN2 FOR THE 1R DOOR.
